# SDR 0003919972

- Difficulty date: October 14, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47388
- Aircraft time: 81,423 hours, 87,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE EMERGENCY LIGHTS IN THE TAIL COMPARTMENT WOULD NOT EXTINGUISH WHEN POWER REMOVED FROM THE AIRCRAFT.  MAINTENANCE INSPECTED FURTHER AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
